# SDR MALA976532

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2325
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: AE20612
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YELLOW SYSTEM ANTI-SKID INOP LIGHT CAME ON DURING FLIGHT, SELECTED GREEN SYSTEM AND LIGHT WENT OUT AND WORKED NORMALLY.  MAINTENANCE REPLACED ANTI SKID CONTROL BOX IAW AMM 32-41-47.  PERFORMED OPS CHECK, ALL TESTS PASS.
